博碩士論文 952201004 詳細資訊


姓名 張凱媛(Kai-Yuan Zhen)  查詢紙本館藏   畢業系所 數學系
論文名稱 雙環網路距離二以內的控制問題
(Distance-two domination of double-loopnetworks.)
檔案 [Endnote RIS 格式]    [Bibtex 格式]    [檢視]  [下載]
  1. 本電子論文使用權限為同意立即開放。
  2. 已達開放權限電子全文僅授權使用者為學術研究之目的,進行個人非營利性質之檢索、閱讀、列印。
  3. 請遵守中華民國著作權法之相關規定,切勿任意重製、散佈、改作、轉貼、播送,以免觸法。

摘要(中) 由於實際資源分享問題,在此篇論文中我們考慮到控制問題的變形,稱為距離二以內的控制問題。
這篇論文架構如下:第一節、介紹基本的定義,第二節、決定DL(n;1,2)控制數。第三節、決定DL(n;1,3)控制數。第四節、決定DL(n;1,n/2)控制數。最後一節是針對一般圖形,控制數的研究。
摘要(英) Due to a practically resource sharing problem, we consider a variation of the domination problem in this thesis which we call the distance-two domination problem.
This thesis is organized as follows. Section 1 gives basic definitions and notation. Section 2 investigates the distance-two domination of (n;1,2). Section 3 investigates the distance-two domination of (n;1,3). Section 4 investigates the distance-two domination of (n;1,n/2). We provide the integer programming method to canvass r_3,2,1(G) in the final section.
關鍵字(中) 關鍵字(英) ★ 1-domination number
★ Distance-two domination
★ double-loop networks
★ D_3
★ 2
★ 1-dominating set
論文目次 Abstract (in English)................................ ii
Contents............................................. iii
1 Introduction ...................................... 1
2 Distance-two domination of DL(n;1,2)............... 9
3 Distance-two domination of DL(n;1,3)............... 11
4 Distance-two domination of DL(n;1,n/2)............. 17
5 Further research with integer programming.......... 20
References........................................... 23
參考文獻 References
[1] B. Alspach and T. D. Parsons, Isomorphism of circulant graphs and digraphs,
Discrete Mathematics 25 (1979), 97-108.
[2] F. Boesch and R. Tindell, Circulants and Their Connectivities, Journal of
Graph Theory 8 (1984), 487-499.
[3] T. W. Haynes, S. T. Hedetniemi, and P. J. Slater, Domination in Graphs:
Advanced Topices, Marcel Dekker, NY (1998).
[4] T. W. Haynes, S. T. Hedetniemi, and P. J. Slater, Fundamentals of Domination
in Graphs, Marcel Dekker, NY (1998).
[5] T. W. Haynes and P. J. Slater, Paired-domination in graphs, Networks 32
(1998), 199-206.
[6] F. R. Hsu, Distance-two domination of graphs, Master Thesis, National Central
University (2006).
[7] S. H. Huang, F. K. Hwang, and Y. H. Liu, Equivalent Double-Loop Networks,
Taiwanese Journal of Mathematics 4 (2000), 661-668.
[8] F. K. Hwang, A complementary survey on Double-Loop Network, Theoretical
Computer Science 263 (2001), 211-229.
[9] F. K. Hwang, P. E. Wright, and X. D. Hu, Exact Reliabilities of Most Reliable
Double-Loop Networks, Networks 30 (1997), 81-90.
[10] J. S. Lee, J. K. Lan, and C. Y. Chen, On Degenerate Double-Loop L-shapes,
Journal of Interconnection Networks 7 (2006), 195-215.
[11] D. B. West, Introduction to Graph Theory, 2nd ed., Prentice-Hall, NJ (2001).
指導教授 廖勝強(Sheng-Chyang Liaw) 審核日期 2009-6-26
推文 facebook   plurk   twitter   funp   google   live   udn   HD   myshare   reddit   netvibes   friend   youpush   delicious   baidu   

若有論文相關問題,請聯絡國立中央大學圖書館推廣服務組 TEL:(03)422-7151轉57407,或E-mail聯絡